# SDR AALA20131223002

- Difficulty date: December 22, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- Aircraft time: 68,710 hours, 36,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 98255
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY EGRESS LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR CABIN EMERGENCY EGRESS LIGHTS.  OPERATIONS CHECKED NORMAL.
